Homogeneous functionals on locally compact semimoduli [Lecture]

Ludvík Janoš

Časopis pro pěstování matematiky (1960)

  • Volume: 085, Issue: 1, page 96-98
  • ISSN: 0528-2195

How to cite


Janoš, Ludvík. "Homogenní funkcionály na lokálně kompaktních semimodulech." Časopis pro pěstování matematiky 085.1 (1960): 96-98. <http://eudml.org/doc/18964>.

author = {Janoš, Ludvík},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {1},
pages = {96-98},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Homogenní funkcionály na lokálně kompaktních semimodulech},
url = {http://eudml.org/doc/18964},
volume = {085},
year = {1960},

AU - Janoš, Ludvík
TI - Homogenní funkcionály na lokálně kompaktních semimodulech
JO - Časopis pro pěstování matematiky
PY - 1960
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 085
IS - 1
SP - 96
EP - 98
LA - cze
UR - http://eudml.org/doc/18964
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.